# SDR SWAA2024041876190

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 59,507 hours, 35,575 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Nr 2 Egt
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLIMBING THROUGH 5000 FEET; NOTICED #2 ENGINE EGT 944 DEG. RAN QRH ENGINE PARAMETERS RETURNED TO NORMAL.<[01] REMOVED AND REPLACED #2 ENGINE CORE HARNESS CJ10. PERFORMED ENGINE RUN AND OPS TEST. ALL TEST NORMAL. REF AMM 73-21-06.
